# SDR DALA2024060405769

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737990ER
- Aircraft serial: 62780
- Aircraft time: 18,218 hours, 7,310 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 8221567102
- Part serial: 174XH4
- Condition: Inoperative
- Location: Autopilot
- Part time: 88,640 hours, 29,809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3902 -ATB- DUE TO AUTOPILOT UNABLE TO ENGAGE AND ALTITUDE HOLD STUCK AT 7K. CORRECTIVE ACTION: REPLACED AUTOPILOT MODE CONTROL PANEL
